MAUDE Adverse Event Report: LIFESCAN INC ONETOUCH ULTRA2; GLUCOSE MONITORING SYS/KIT

LIFESCAN INC ONETOUCH ULTRA2; GLUCOSE MONITORING SYS/KIT
Model Number 024-046
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the lay user/patient¿s spouse contacted lifescan (lfs) united states, alleging that the patient¿s onetouch ultra2 meter continued to display the apply control message instead of counting down and providing a control solution result.The complaint was classified based on the customer care agent (cca) documentation, since the patient was unable to be reached by phone for additional information.The reporter stated that the alleged issue began around 2:00 pm-3:00 pm on (b)(6) 2025 or (b)(6) 2025.The reporter denied the patient took any action regarding his usual diabetes management due to the alleged issue.The reporter mentioned that at an unspecified date and time, the patient had ¿passed out and was unresponsive¿ as a result of the alleged issue and was treated with glucose gel by emergency medical services.At the time of troubleshooting, the cca noted the subject meter was not being used for the first time.The cca determined the correct strips were being used for testing and the correct testing process was being followed.The cca walked through resolving the issue however the issue could not be resolved.Replacement products were sent to the patient.This complaint is being reported because the patient reportedly developed signs/symptoms suggestive of a serious injury adverse event while using the product.There is insufficient information, including a clear temporal relationship, to rule out the contribution of the subject meter to the event.

Brand Name
ONETOUCH ULTRA2
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN INC
75 valley stream parkway
malvern PA 19355
MDR Report Key22538469
Report Number2939301-2025-00023
Device Sequence Number8017796
Product Code NBW
UDI-Device Identifier00353885011853
UDI-Public00353885011853
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number024-046
Device Catalogue Number024-046
Device Lot NumberY2412027X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown